MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLM IV MONITOR; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLM IV MONITOR; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10051001
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility's dialysis technician reported to fresenius technical services that a clm iv monitor¿s power cord caught fire.Upon follow up, the customer said that the issue occurred on (b)(6) 2026.The fire occurred overnight while the clinic was closed.It was discovered by an environmental services (evs) employee and the fire was extinguished.The fire did not trigger the facility smoke detectors.It is unknown if a fire extinguisher was used.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this issue.The crit line monitor (clm) was plugged in to a hospital grade ground fault circuit interrupter (gcfi).There was a little charring on the clm, but it wiped off.The power cord was replaced, which resolved the issue.The clm is back in service without any issues.The complaint sample is not available to be returned to the manufacturer for evaluation.Three photographs have been provided.
 
Additional Manufacturer Narrative
Additional information was obtained from a field service technician (fst) on january 30 2026.The fst visited the clinic on (b)(6) 2026 to evaluate the equipment, however the point of contact was off on that day, they were unable to see the units involved in this incident.A nurse was able to call the point of contact for additional information.It was reported that this incident could have been avoided altogether if necessary safety precautions were taken.It was reported that the monitors are generally mounted on the iv pole of the dialysis machines directly under saline bags.According to the nurse¿s statement, the power adapter was mounted with the ac cord (power plug) facing in the upwards direction and saline was dripping over the power cord plug and saline intruded the power adapter internals via ac plug and caused the power adapter to short circuit and catch fire.The staff replaced the power adapters and mounted the new power adapters with the ac power cord facing down to prevent future incidents of this nature.The event was reported to be caused by use error.There was no product malfunction, and there were no serious injuries or death reported.
 
Event or Problem Description
A user facility's dialysis technician reported to fresenius technical services that a clm iv monitor¿s power cord caught fire.Upon follow up, the customer said that the issue occurred on (b)(6) 2026.The fire occurred overnight while the clinic was closed.It was discovered by an environmental services (evs) employee and the fire was extinguished.The fire did not trigger the facility smoke detectors.It is unknown if a fire extinguisher was used.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this issue.The crit line monitor (clm) was plugged in to a hospital grade ground fault circuit interrupter (gcfi).There was a little charring on the clm, but it wiped off.The power cord was replaced, which resolved the issue.The clm is back in service without any issues.The complaint sample is not available to be returned to the manufacturer for evaluation.

Brand Name
CLM IV MONITOR
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24162638
Report Number0008030665-2026-00161
Device Sequence Number9368896
Product Code KOC
UDI-Device Identifier00840861101122
UDI-Public00840861101122
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL10051001
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown